Wydział Matematyki i Informatyki UJ - lista publikacji

3601-3800 z 4059.

1991

459.
458.
Krzysztof Deszyński, K.Deszynski
Notes on polynomial structures equipped with a Lorentzian metric, UNIV. IAGEL. ACTA MATH. (1991), no. 28, 11--18
457.
A geometric approach to the Jacobian conjecture in C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 95--101
456.
Jacek Gancarzewicz, M.Salgado
The tangent bundle of pr-velocities over a homogeneous space, CZECHOSLOVAK MATH. J. 41(116) (1991), no. 4, 570--591
455.
Géodésiques dans la fibré tangent d'ordre supérieur, (FRENCH) [GEODESICS IN A HIGHER-ORDER TANGENT BUNDLE] UNIV. IAGEL. ACTA MATH. no. 28 (1991), 231--243
454.
Jacek Gancarzewicz, I.Kolávr
Some gauge-natural operators on linear connections, MONATSH. MATH. 111 (1991), no. 1, 23--33
453.
On approximation of analytic functions and generalized orders, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 163--167
452.
Marek Jarnicki, Peter Pflug
Some remarks on the product property for invariant pseudometrics, PROC. SYMPOS. PURE MATH. vol. 52 (1991), 263-272
451.
450.
Marek Jarnicki, Lech Sławik
A note on blow-up points for a semilinear parabolic equation, UNIV. IAG. ACTA MATH. vol. 28 (1991), 209-214
446.
A classification of dynamical systems, ANN. POLON. MATH. 53 (1991), no. 2, 109--121
444.
Jung's type theorem for polynomial transformations of C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 207--212
439.
Generating ideals in real holomorphy rings, J. ALGEBRA 144 (1991), no. 1, 1–7
438.
Newton polygons and topological determinacy of analytic germs, PERIOD. MATH. HUNGAR. 22 (1991), no. 2, 129–132
437.
436.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Sigma order continuity and best approximation in $Lsb ho$-spaces, COMMENT. MATH. UNIV. CAROLIN. 32 (1991), no. 2, 241--250
430.
On weakly mixing and generic chaos, UNIV. IAGEL. ACTA MATH. no. 28 (1991), 245--250
429.
Zdzisław Pogoda, J.Gruszczak,M.Heller
Cauchy boundary and b-incompleteness of space-time, INTERNAT. J. THEORET. PHYS. 30 (1991), no. 4, 555--565
427.
Jan Stochel, Z.Sebestyén
Restrictions of positive selfadjoint operators, ACTA SCI. MATH. (SZEGED) 55 (1991), no. 1-2, 149--154
423.
Characterizations of subnormal operators, STUDIA MATH. 97 (1991), no. 3, 227--238
422.
Smooth positive definite functions on some multiplicative semigroups, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 153--176
421.
Jan Stochel, J.Paez,Z.Sebestyén
Restrictions of compact normal operators, ACTA MATH. HUNGAR. 57 (1991), no. 3-4, 313--314
420.
Closure of leaves in transversely affine foliations, CANAD. MATH. BULL. 34 (1991), no. 4, 553--558
419.
Robert Wolak, L.A.Cordero
Properties of the basic cohomology of transversely Kähler foliations, REND. CIRC. MAT. PALERMO (2) 40 (1991), no. 2, 177--188
418.
Zofia Denkowska, R.Roussarie
A method of desingularization for analytic two-dimensional vector field families, BOL. SOC. BRASIL. MAT. (N.S.) 22 (1991), no. 1, 93--126
417.
Józef Siciak, N.T.Van
Fonctions plurisousharmoniques extrémales et systemes doublement orthogonaux de fonctions analytiques, (FRENCH) [EXTREMAL PLURISUBHARMONIC FUNCTIONS AND DOUBLY ORTHOGONAL SYSTEMS OF ANALYTIC FUNCTIONS] BULL. SCI. MATH. (2) 115 (1991), no. 2, 235--243
416.
Bolesław Szafirski, ZdzisławBrzeźniak
Asymptotic behaviour of L1 norm of solutions to parabolic equations, BULL. POLISH ACAD. SCI. MATH. 39 (1991), no. 1-2, 1--10

1990

414.
413.
On the graph of a quasi-additive function, AEQUATIONES MATH. 39 (1990), no. 2-3, 129--133
410.
A note on Liouville analytic spaces, ANN. POLON. MATH. 52 (1990), no. 2, 205--209
409.
The Picard theorem for analytic and algebraic sets, BULL. POLISH ACAD. SCI. MATH. 38 (1990), no. 1-12, 189--192
405.
Lifts of 1-forms to the tangent bundle of higher order, CZECHOSLOVAK MATH. J. 40(115) (1990), no. 3, 397--407
402.
Reflexivity of N-tuples of contractions with rich joint left essential spectrum, INTEGRAL EQUATIONS OPERATOR THEORY 13 (1990), no. 3, 395--420
401.
Marek Kosiek, M.Zajac
Lebesgue-type decompositions of pairs of commuting contractions, MATH. BALKANICA (N.S.) 4 (1990), no. 1, 16--21
400.
Embeddings of varieties over a non-algebraically closed field., BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 4 (1990), no. 1, 101–107
399.
Global almost analytic algebraicity of analytic sets, PACIFIC J. MATH. 143 (1990), no. 2, 287–300.
398.
Wojciech Kucharz, J.Bochnak
On vector bundles and real algebraic morphisms, LECTURE NOTES IN MATH. 1420 (1990) 65–71
397.
Wojciech Kucharz, J.Bochnak
On polynomial mappings into spheres, ANN. POLON. MATH. 51 (1990), 89–97
396.
Grzegorz Lewicki, S.J.Kilmer,W.M.Kozłowski
Best approximants in modular function spaces, J. APPROX. THEORY 63 (1990), no. 3, 338--367
395.
Natural transformations of Weil functors into bundle functors, PROCEEDINGS OF THE WINTER SCHOOL ON GEOMETRY AND PHYSICS (SRNÍ, 1989). Rend. Circ. Mat. Palermo (2) Suppl. No. 22 (1990), 177--191
394.
Points de Nash des ensembles sous-analytiques, (FRENCH) [NASH POINTS OF SUBANALYTIC SETS] MEM. AMER. MATH. SOC. 84 (1990), no. 425, vi+76 pp
393.
On generic chaos of shifts in function spaces, ANN. POLON. MATH. 52 (1990), no. 2, 139--146
392.
389.
Periodic orbits indices, FUND. MATH. 135 (1990), no. 3, 147--173
388.
387.
Cosine representations of Bochner type, REND. CIRC. MAT. PALERMO (2) 39 (1990), no. 3, 486--492 (1991)
385.
Unbounded subnormal operators and their models, BULL. IRANIAN MATH. SOC. 17 (1990), no. 1, 67--79
384.
On separately algebraic sets, SAITAMA MATH. J. 8 (1990), 47--50
383.
Osgood-Hartogs-theorems of mixed type, MATH. ANN. 288 (1990), no. 1, 75--88
381.
Intersections of analytic sets with linear subspaces, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 17 (1990), no. 2, 227--271
380.
Transversely affine foliations compared with affine manifolds, QUART. J. MATH. OXFORD SER. (2) 41 (1990), no. 163, 369--384
379.
378.
Robert Wolak, L.A.Cordero
Examples of foliations with foliated geometric structures, PACIFIC J. MATH. 142 (1990), no. 2, 265--276

1989

372.
A functional equation for the Joukowski transformation, PROC. AMER. MATH. SOC. 106 (1989), no. 2, 423--426
371.
Krzysztof Ciesielski, Witold Obłoza
Some remarks on stable sets, TECHNICAL UNIVERSITY KRAKOW MONOGRAPHS vol. 77 (1989), 57-67
366.
Marek Jarnicki, Peter Pflug
Three remarks about the Carathéodory distance, (1989), "Deformations of mathematical structures", Springer Verlag (połaczony z Kluwer Academic Publishing)
365.
Capacities associated to the Siciak extremal function, ANN. POLON. MATH. 49 (1989), no. 3, 279--290
364.
363.
362.
A note on the Dubois-Efroymson dimension theorem, CANAD. MATH. BULL. 32 (1989), no. 1, 24–29
359.
Wojciech Kucharz, M.Buchner
On relative real holomorphy rings, MANUSCRIPTA MATH. 63 (1989), no. 3, 303–316
358.
Sums of 2nth powers of real meromorphic functions, MONATSH. MATH. 107 (1989), no. 2, 131–136
357.
A remark on unfoldings of smooth functions, BOLL. UNIONE MAT. ITAL. SEZ. A MAT. SOC. CULT. (8) 3 (1989), no. 2, 163–170
356.
Wojciech Kucharz, J.Bochnak
K-theory of real algebraic surfaces and threefolds, MATH. PROC. CAMBRIDGE PHILOS. SOC. 106 (1989), no. 3, 471–480
355.
Symplectic complex bundles over real algebraic four-folds., J. AUST. MATH. SOC. 47 (1989), no. 3, 430–437
354.
How to make vector bundles algebraic, C. R. MATH. ACAD. SCI. SOC. R. CAN. 11 (1989), no. 6, 231–236
353.
Wojciech Kucharz, J.Bochnak,M.Buchner
Vector bundles over real algebraic varieties, K-THEORY 3 (1989), no. 3, 271–298
352.
Grzegorz Lewicki, W.M.Kozlowski
Analyticity and polynomial approximation in modular function spaces, J. APPROX. THEORY 58 (1989), no. 1, 15--35
351.
There exists a prolongation functor of infinite order, V CASOPIS PV EST. MAT. 114 (1989), no. 1, 57--59
350.
349.
On relations among analytic functions and geometry of subanalytic sets, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 117--125 (1990)
348.
On normal extensions of unbounded operators, II. ACTA SCI. MATH. (SZEGED) 53 (1989), no. 1-2, 153--177
347.
Unbounded weighted shifts and subnormality, INTEGRAL EQUATIONS OPERATOR THEORY 12 (1989), no. 1, 146--153
346.
The normal part of an unbounded operator, NEDERL. AKAD. WETENSCH. INDAG. MATH. 51 (1989), no. 4, 495--503
345.
A remark on unconditional basic sequences, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 1--3 (1990)
344.
Cycles of zeroes of holomorphic mappings, BULL. POLISH ACAD. SCI. MATH. 37 (1989), no. 1-6, 95--101 (1990)
343.
A note on the Max Noether theorem, BULL. SOC. SCI. LETT. LÓD? 39 (1989), no. 7, 1--3
342.
Foliated G-structures and Riemannian foliations, MANUSCRIPTA MATH. 66 (1989), no. 1, 45--59
341.
Le graphe d'un feuilletage admettant un systeme transverse d'équations différentielles, (FRENCH) [THE GRAPH OF A FOLIATION ADMITTING A TRANSVERSAL SYSTEM OF DIFFERENTIAL EQUATIONS] MATH. Z. 201 (1989), no. 2, 177--182
339.
Foliated and associated geometric structures on foliated manifolds, ANN. FAC. SCI. TOULOUSE MATH. (5) 10 (1989), no. 3, 337--360

1988

335.
Siciak's extremal function of convex sets in CN, ANN. POLON. MATH. 48 (1988), no. 3, 275--280
330.
Arcwise connectedness of some spaces of mapping, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 9--11
329.
Jacek Gancarzewicz, N.Rahmani
Relevement horizontal des connexions linéaires au fibré vectoriel associé avec le fibré principal des reperes linéaires, (FRENCH) [HORIZONTAL LIFTING OF LINEAR CONNECTIONS TO THE VECTOR BUNDLE ASSOCIATED WITH THE PRINCIPAL BUNDLE OF LINEAR FRAMES] ANN. POLON. MATH. 48 (1988), no. 3, 291--295
328.
Jacek Gancarzewicz, N.Rahmani
Relevements horizontaux de tenseurs de type $(1,1)$ au fibré $E=TMotimes Tsp *M$, (FRENCH) [HORIZONTAL LIFTINGS OF TENSORS OF TYPE $(1,1)$ TO THE BUNDLE $E=TMOTIMES TSP *M$] ANN. POLON. MATH. 48 (1988), no. 3, 281--289
327.
Marek Jarnicki, Lech Sławik
Blow-up time for $u'_t-u"_xx=f(u)$, COLLOQ. MATH. SOC. JÁNOS BOLYAI vol. 53 (1988), 263-270
325.
Limit sets and stability of motions in semi-systems, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 189--201
324.
The logarithmic capacity in Cn, ANN. POLON. MATH. 48 (1988), no. 3, 253--267
323.
Complex vector bundles on real algebraic varieties of small dimension, BULL. AUSTRAL. MATH. SOC. 38 (1988), no. 3, 345–349
322.
319.
Real algebraic curves and complete intersections, ILLINOIS J. MATH. 32 (1988), no. 4, 696–702
317.
A theorem of Bernstein's type for linear projections, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 23--27
316.
Continuity of liftings, V CASOPIS PV EST. MAT. 113 (1988), no. 4, 359--362
315.
Natural topologies on Rn, UNIV. IAGEL. ACTA MATH. no. 27 (1988), 277--279
314.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real surfaces of the nearly Kaehler 6-sphere, GEOM. DEDICATA 27 (1988), no. 3, 325--334
313.
On totally real surfaces with parallel mean curvature vector, BULL. SOC. MATH. BELG. SÉR. B 40 (1988), no. 2, 207--244
312.
Generic submanifolds in almost Hermitian manifolds, ANN. POLON. MATH. 49 (1988), no. 2, 115--128
310.
Compact subsets of Cn preserving Markov's inequality, THIRD INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (HERCEGNOVI, 1988). Mat. Vesnik 40 (1988), no. 3-4, 295--300
309.
Kamil Rusek, K.Kurdyka
Polynomial-rational bijections of Rn, PROC. AMER. MATH. SOC. 102 (1988), no. 4, 804--808
308.
307.
306.
On injective multivalued semiflows, ANN. POLON. MATH. 49 (1988), no. 2, 147--150
305.
Dilatability of sesquilinear form-valued kernels, ANN. POLON. MATH. 48 (1988), no. 1, 1--29
304.
303.
Zofia Denkowska, K.Wachta
302.
Zofia Denkowska
La longueur des arcs dans les fibres d'un sous-analytique, (FRENCH) [ARC LENGTH IN THE FIBERS OF A SUBANALYTIC SET] BULL. SCI. MATH. (2) 112 (1988), no. 4, 445--451
301.
Families of polynomials and determining measures, ANN. FAC. SCI. TOULOUSE MATH. (5) 9 (1988), no. 2, 193--211

1987

295.
Krzysztof Deszyński, K.Deszynski
The canonical form of the Ricci tensor in the n-dimensional Lorentz space, UNIV. IAGEL. ACTA MATH. (1987), no. 26 173--178
293.
Formulae for the inverse of a polynomial automorphism of C2, BULL. SOC. SCI. LETT. LÓD? 37 (1987), no. 4, 7 pp
292.
Jacek Gancarzewicz, S.Mahi,N.Rahmani
Horizontal lift of tensor fields of type $(1,1)$ from a manifold to its tangent bundle of higher order, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 43--59
289.
Wojciech Kucharz, J.Bochnak
Sur les classes d'homologie représentables par des hypersurfaces algébriques réelles., C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 13, 609–611
287.
Wojciech Kucharz, J.Bochnak
Algebraic approximation of mappings into spheres, MICHIGAN MATH. J. 34 (1987), no. 1, 119–125
285.
Framed cobordisms in real algebraic geometry, MATH. PROC. CAMBRIDGE PHILOS. SOC. 101 (1987), no. 1, 57–60
284.
Wojciech Kucharz, J.Bochnak
Examples of factorial rings in algebraic geometry, CANAD. MATH. BULL. 30 (1987), no. 1, 75–79
282.
278.
Wojciech Kucharz, J.Bochnak
Morphismes algébriques réels à valeurs dans S2k et K-théorie algébrique, C. R. MATH. ACAD. SCI. PARIS 305 (1987), no. 12, 545–547
277.
A remark on projective modules, BULL. AUSTRAL. MATH. SOC. 36 (1987), no. 3, 515–520
276.
A note on canonical systems with control sets, PODSTAWY STEROWANIA 17 (1987), no. 1-2, 65--70
275.
Expansive homeomorphisms with the pseudo orbits tracing property, MATH. INST., POLISH. ACAD. OF SCI., PREPRINT 383(1987)
274.
One-dimensional maps without asymptotic periodicity property, UNIV. IAGEL. ACTA MATH. no. 26 (1987), 165--171
273.
Consequences of the pseudo-orbits tracing property and expansiveness, J. AUSTRAL. MATH. SOC. SER. A 43 (1987), no. 3, 301--313
272.
271.
On CR-submanifolds in nearly Kählerian manifolds, AN. C STIINC T. UNIV. "AL. I. CUZA" IAC SI SECC T. I A MAT. (N.S.) 33 (1987), no. 2, 119--125
270.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On totally real 3-dimensional submanifolds of the nearly Kaehler 6-sphere, PROC. AMER. MATH. SOC. 99 (1987), no. 4, 741--749
269.
Barbara Opozda, F.Dillen,L.Verstraelen,L.Vrancken
On almost complex surfaces of the nearly Kaehler 6-sphere, ZB. RAD. (KRAGUJEVAC) no. 8 (1987), 5--13
268.
Totally real submanifolds of $Ssp 6(1)$ with parallel second fundamental form, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 247--253
267.
Prolongement de fonctions ${mathcal C}sp infty$, (FRENCH) [EXTENSION OF ${MATHCAL C}SP INFTY$ FUNCTIONS] C. R. ACAD. SCI. PARIS SÉR. I MATH. 304 (1987), no. 7, 167--168
266.
The regularity condition for some natural functors, PROCEEDINGS OF THE 14th winter school on abstract analysis (Srní, 1986). Rend. Circ. Mat. Palermo (2) Suppl. No. 14 (1987), 105--115
265.
262.
261.
Some observations concerning the classes of unconditional-like basic sequences, BULL. POLISH ACAD. SCI. MATH. 35 (1987), no. 1-2, 35--42
260.
Characteristic classes of almost-flag structures, GEOM. DEDICATA 24 (1987), no. 2, 207--220